# SDR AALA201703319018

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 13,438 hours, 5,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 14ABC MISSING. REPLACED EXIT SIGN 14ABC. SYS OPS CKD NORMAL IAW AMM33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
